# SDR SWAA2025120140791

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,969 hours, 35,047 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Pump
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE WOULD NOT ACCELERATE ABOVE 88 PERCENT N1,  NO EMERGENCY DECLARED, NO OVERWEIGHT LANDING.  R & R THE FUEL PUMP PACKAGE IAW  MT 733-11-00, ON NR 1 ENGINE.
